Zhang Chi-ping, Cui Ming-gen. The Solutions of Steady-State Convection Equations in the Spaces that Possess Restoring Nucleus[J]. Applied Mathematics and Mechanics, 1994, 15(10): 885-891.
Citation: Zhang Chi-ping, Cui Ming-gen. The Solutions of Steady-State Convection Equations in the Spaces that Possess Restoring Nucleus[J]. Applied Mathematics and Mechanics, 1994, 15(10): 885-891.

The Solutions of Steady-State Convection Equations in the Spaces that Possess Restoring Nucleus

  • Received Date: 1993-10-27
  • Publish Date: 1994-10-15
  • In this paper,in the space W21 that possesses restoring nucleus,we obtain analytic solutions in the series form for the steady-state convection diffusion equation The solutions have the following characteristics:(1)they ave given in the accurate form:(2)they can be calculated in the explicit way,without solving the eguations;(3)the error of the approximate solution will be monotonically decreased under the meaning of the norm of the spaces when a cardinal term is added in the procedure of numerical solution.Finally,we calculated the example in [2] the result shows that our solution is more accurate than that in[2].
  • loading
  • [1]
    陆金甫、关治,定态对流扩散方程的修正Dsnnis格式,计算物理,3(2)(1986),234-240.
    [2]
    吴启光,修正Dsnnis格式的渐近解,数值计算与计算机应用,(2)(1991),90-94.
    [3]
    崔明根、邓中兴,W21空间中的最佳插值逼近算子,计算数学,(2)(1988).
    [4]
    崔明根、邓中兴,W21空间中的最佳Hermite算子,计算物理,(2)(1988).
    [5]
    崔明根等,第二类Fredholm积分方程解析解,数学进展,(3)(1988).
    [6]
    Zhang Mian.Cui Ming-gen and Deng Zhong-xing.A new uniformly convergent iterative method by interpolation.where error decreases monotonically.J.Computional.Mathematics.3.4(1985),365-372.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2249) PDF downloads(627) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return